# SDR ASAA2014010112292

- Difficulty date: January 1, 2014
- Submitted: January 6, 2014
- Operation: Air carrier
- Aircraft: N565AS
- Make and model: Boeing 737890
- Aircraft serial: 35181
- Aircraft time: 27,298 hours, 8,328 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Control Valve
- Part number: 3989083
- Part serial: 16540
- Condition: Failed
- Location: Lt A/C Pack
- Part time: 6,299 hours, 1,796 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LT PACK LIGHT ILLUMINATES ON M.C.  EXTINGUISHES ON RESET.  ACFT GROUNDED.  REPLACED THE LEFT PACK TEMP CONTROL VALVE REF TO AMM 21-51-10.  OPS AND LEAK CHECK GOOD.
